been having all the severe reactions to this drug ,we have been monitoring him since he arrived at my home 9 hours ago,he is scared to let his mom know.what can i do as he refuses to go to a&e
Im not a dr but I have been on methadone for a long time what was done was wrong and should be reported to authority's but as for the boy he will be ok methadone is a long acting drug but he should not fill that bad being it does take a wow to get in your system and start working if he's never taking it before then the one time won't do much but defanetly keep a eye on h but he should be fine and some on needs to put a foot in the other boys ass for doing that methadone is not a drug to play with it will kill
Dear twin, you are wise to monitor him but I would take him to the ER.it can cause severe respiratory suppression, even death. Unfortunately, you may not have time to get him help if you wait too late. Threaten to call the police and have him arrested if he won't go to the ER. If he has any other opiates. Muscle relaxers, benzos or alcohol in his system, he truly could stop breathing.i hate to disagree with the previous responder, honestly I apologize to him, but if he is having bad reactions now, if you wait, this could d in tragedy. Patti
Are you certain it was Methadone? Methadone doesn't 't come in an injectable form - only tablets and a liquid. It he was given something by a needle - and it could be heroin. I know he doesn't
want his mom to know, but really - being dead won't help him a bit. The ER is the best way to go in my opinion. I hope he is alright - come back in a day or two and let us know, ok? -ElizaJane
hi twik56, are you able to keep him awake? put him in a cold shower and make sure you keep him awake.if after 9 hours he is still alert and you can talk to him then keep him up all night. take turns watching him if either of you get too tired.as long as he is awake and breathing he will be ok but if he starts to fall asleep and you cant awke him up then call an ambulance,they can give him a shot of narcan and it will clear all the opiates out of his system. but thats only if you cant keep him awake.but if he is more worried about his mom finding out then he's fine.
This is a situation nobody can prepare for it's good that he had u to come to & talk to openly altho these things are embarresing ,
feeling ashamed etc we all make mistakes but it's a good idea not to brush it under the carpet he has had close call sooo close an ex boyfriend of mine took mine without my knowledge & ended up in intensive care he's never been the same person he is changed quiter almost slower hence why ge is my ex it made me feel quilty even tho I didn't pour it down his neck ;( I would take him to doctors asap but really A&E should of been 1st port call I'm sorry u have had to go thru this plz try a little tough love & explain whole heartedly how close they came to not having life anymore & try find out why they would take such a thing I know younguns like to experiment but this methadone is a very potent drug educate them on playing with fire ,) one question I've never heard of burning lips & Tongue throat etc??? I've been on a detox fr 5 yrs I'm nearly there no relapses I'm very proud it's not a road I'd wish on anyone it's got me here thankfully but it's not a recreation drug it's a maintenance drug . I'm very glad u cud get help & support from this site good luck godbless x
I agree with Pattishan61... if he is still having problems PLEASE take him to the ER or call 911!! I have been on Methadone for 9 years, (through a clinic!) I know the way the drug works very well, and although it is long acting and can take time to work through your system, ANY type of bad reaction to it can be dangerous or even deadly!! PLEASE do not listen to these ppl who tell you that he will be ok... you do not know that and he could stop breathing very quickly!! Don't worry about him getting upset with you and don't worry about any legal ramifications from taking him to the ER... it's better that he and the person who gave him the Methadone, (and may I add that it is against the law to give someone methadone without a license to distribute it!!) If something happens to him and he dies and you knew that he was given the methadone you could get into trouble yourself... it is better that the law get's involved than if he dies! PLEASE IF YOU HAVEN'T ALREADY... GET HIM MEDICAL ATTENTION NOW!!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2010 • 1 answer
Posted 30 Jun 2010 • 1 answer
Posted 8 Jul 2010 • 2 answers
Posted 20 Dec 2010 • 5 answers
Posted 23 Jul 2011 • 4 answers